Results 1 to 12 of 12
Lortab 7.5
  1. #1
    Dale jr 8 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    8

    Default Lortab 7.5

    I am addicted to [8]Lortab 7.5- 500 mg. I take approximately 20 pills per day and I would really
    like and need to get off of them. When I run out of them I go through some really bad
    withdrawls. My stomach feels like it's in knots all of the time and I have diarrhea constantly.
    I break out in cold sweats and also have hot flashes minutes apart from each other. I am
    also mad at the world, I can't give anyone a good word. I can't eat or drink anything because
    it goes right through me.I have went a week without eating anything before and still had
    diarrhea. If I don't have them, I am no good. I can't do anything. I can't even function or think
    and I can't sleep either. I just want to be left alone. I don't want anyone to talk to me. I have
    been taking them for approximately 6 years. If anyone has any suggestions please let me
    know because I hate living my life around a pill.
    I am married and have 2 kids ages 4 and 6. When I am out of Lortabs the kids know
    something is wrong and they get scared of me. I know that I am rambling on but I need
    help. So any suggestions will be greatly appreciated and tried. I have thought about
    Methadone but I am afraid of getting addicted to that. I've read some of the forums that
    was posted but no one mentioned anything about having diarrhea constantly. Thanks to
    all of the replys.

  2. #2
    tinkers is offline Member
    Join Date
    Mar 2006
    Location
    , , USA.
    Posts
    157

    Default

    Dale Jr,

    Hi it sounds like you are in some pain well your not alone there are alot of people hear just like you i am one of them I was able to find some relive and fredom from this addiction with a drug called suboxone you may want to look into this it will save you my wife takes it also and we have 3 kids same story sub works look into it good luck.

    Suboxone works give it a chance!

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    Yes,suboxone is tailor made for addicts like yourself.Don't worry there is help out there and I know exactly how your feeling.It's no fun when you don't get high anymore and you are a slave to pills.Go to www.suboxone.com and read all about it.Also there is a doctor locator there,get a list of prescribing doctors in your area and start phoning for an appointment.You will be amazed at how well you will feel on this med.You will have no withdrawls or cravings, you will feel normal again.Go and do it asap,those kids need you.....Dave

  4. #4
    Dale jr 8 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    8

    Default

    thanks alot

  5. #5
    Dale jr 8 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    8

    Default

    how can i STOP the diarrhea
    i dont's have the $ to see a DR

    LOOK BAD [V][V] help

  6. #6
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    immodium ad.......Dave

  7. #7
    Dale jr 8 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    8

    Default

    thanks dave

  8. #8
    Dale jr 8 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    8

    Default

    quote:Originally posted by Dale jr 8

    I am addicted to [8]Lortab 7.5- 500 mg. I take approximately 20 pills per day and I would really
    like and need to get off of them. When I run out of them I go through some really bad
    withdrawls. My stomach feels like it's in knots all of the time and I have diarrhea constantly.
    I break out in cold sweats and also have hot flashes minutes apart from each other. I am
    also mad at the world, I can't give anyone a good word. I can't eat or drink anything because
    it goes right through me.I have went a week without eating anything before and still had
    diarrhea. If I don't have them, I am no good. I can't do anything. I can't even function or think
    and I can't sleep either. I just want to be left alone. I don't want anyone to talk to me. I have
    been taking them for approximately 6 years. If anyone has any suggestions please let me
    know because I hate living my life around a pill.
    I am married and have 2 kids ages 4 and 6. When I am out of Lortabs the kids know
    something is wrong and they get scared of me. I know that I am rambling on but I need
    help. So any suggestions will be greatly appreciated and tried. I have thought about
    Methadone but I am afraid of getting addicted to that. I've read some of the forums that
    was posted but no one mentioned anything about having diarrhea constantly. Thanks to
    all of the replys.
    10-27-06 time 9;08am i ben 1 day NO lortab
    OKKKK is fioricet 50-325-40 tab bad 8 a day in to day or 10
    jusk a addicted

  9. #9
    sack is offline Junior Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    26

    Default

    quote:Originally posted by Dale jr 8

    quote:Originally posted by Dale jr 8

    I am addicted to [8]Lortab 7.5- 500 mg. I take approximately 20 pills per day and I would really
    like and need to get off of them. When I run out of them I go through some really bad
    withdrawls. My stomach feels like it's in knots all of the time and I have diarrhea constantly.
    I break out in cold sweats and also have hot flashes minutes apart from each other. I am
    also mad at the world, I can't give anyone a good word. I can't eat or drink anything because
    it goes right through me.I have went a week without eating anything before and still had
    diarrhea. If I don't have them, I am no good. I can't do anything. I can't even function or think
    and I can't sleep either. I just want to be left alone. I don't want anyone to talk to me. I have
    been taking them for approximately 6 years. If anyone has any suggestions please let me
    know because I hate living my life around a pill.
    I am married and have 2 kids ages 4 and 6. When I am out of Lortabs the kids know
    something is wrong and they get scared of me. I know that I am rambling on but I need
    help. So any suggestions will be greatly appreciated and tried. I have thought about
    Methadone but I am afraid of getting addicted to that. I've read some of the forums that
    was posted but no one mentioned anything about having diarrhea constantly. Thanks to
    all of the replys.
    10-27-06 time 9;08am i ben 1 day NO lortab
    OKKKK is fioricet 50-325-40 tab bad 8 a day in to day or 10
    jusk a addicted

  10. #10
    sack is offline Junior Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    26

    Default

    Dale,the only way u can do this is SUBOXONE get it and stop this **** your kid's see u ~~~~~~~~sack

  11. #11
    Dale jr 8 is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    8

    Default

    10 days no pill Thanks drugs.com

  12. #12
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    Way to go Dale,stick with it.Let us know how your doing from time to time....,Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22